Panadrex Pure Tablet 48 Pcs
KWD 0.610(Inc. VAT)
Sold & Delivered by Carrefour
highlights
Show more
Get it delivered by:
Tomorrow 9 AM - 10 AM
1
DESCRIPTION
Composition: Each tablet contains Paracetamol 500mg
Indications: Fever, Headache, Muscular pain
Description
Panadrex Pure contains Paracetamol which belongs to a group of medicines called
analgesics and antipyretics, it produces its effect by its action on central and
peripheral prostaglandin synthesis inhibition. It is recommended for
• Mild to moderate pain associated with toothache, headache, backache, period pain,
neuralgia, rheumatic ache, muscle pain, and osteoarthritis pain.
• Fever associated with cold and flu
Dosage Form:
•The usual dose for adults, elderly people & children above 12 years is 2 Panadrex Pure tablets three to four times daily (the maximum daily dose is 4 gm means 8 tablets)
•Children 6-12 years is ½-1 tablet three to four times daily (maximum daily dose for children 6-12 years is 2 gm means 4 tablets)
Nutrition facts
Per100Energyinkcal
Average Nutritional Value As Per 2 Tablets
Per100EnergyinkJ
0kcal
Per100Carbohydrates
0kJ
Per100Sugar
0g
Per100Fat
0g
Per100Fibre
0g
Per100Sodium
0g
Nutrition
0mg
Flavour
Tablets
*Your daily values may be higher or lower depending on your calaries needs
INFORMATION
Ingredients
48 Pieces
Allergy Information
Store in a cool and dry place.
Storage Condition
Kingdom of Saudi Arabia
Preparation and usage
Panadrex brand Tablet is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms: Fever, Cold, Flu, Periods pain, Joint pain, Toothache, Headache, Ear pain.